# SDR ASOA2012061501801

- Difficulty date: June 11, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 33,667 hours, 29,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3834015
- Condition: Cracked
- Location: Fuselage
- Part time: 985,752 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON SERVICE DOOR FRAME.  ON FWD DOOR SEAL STRIKER.    REMOVED AND INSTALLED NEW SEAL STRIKER, IAW SRM 51-42-06, 51-23-00.
